Hi everyone...hope you are all doing well and enjoying the holiday season thus far.
Finishing up my first 2 weeks of Extavia, which is an interferon beta 1b like Betaseron. I am uping the dose this week and not looking forward to it. I am injecting at night before bed, ensuring I get ample sleep and also taking 2 Tylenol before I inject. I have MAJOR headaches the next day, getting worse as the day goes on. I am very achy and most days fight fever off and on. Sometimes I have a hard time sleeping since my body is so sore, tender, and "pins and needles" feeling. Of course this makes me an "extremely pleasant" person (not at all, it makes me very groggy and irritable).
Seems like this is a common side effect for most interferons...however any helpful tips that worked for you to make you feel better would be greatly appreciated. I am still functioning as I need to with the side effects, but if I could reduce them I would be muuuuuch happier...and I am sure my hubby would be happier too. (Poor guy, I can be a super meanie with a fever!)
On a good note, not getting site reactions like I did with Copaxone... yet. Crossing fingers, and staying positive...